Jump to content
CrazyBoards.org

Recommended Posts

I think Cymbalta can cause vivid dreams and Cymbalta is known to cause sweating.. i am on it and let me tell you.. the dreams i had on it, very very strange. And as far as the Motrin.. i don't think it would cause this, but you could ask the Pharmacist. Dark Chocolate can make you more "hyper" depending how sensitive you are to it.  That sounds good tho.. mmmm Chocolate.

Edited by KnickNak
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...